# SDR GTIA031059

- Difficulty date: November 12, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Joint
- Part number: 5935915501
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING FLEX JOINT CORRODED.  REMOVED RIGHT WING FLEX JOINT BAR.  INSTALLED NEW RIGHT WING FLEX JOINT BAR.  (M)
